# SDR FDEA2020070631214

- Difficulty date: June 13, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB291712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE PANEL COMPARTMENT CUTOUT EDGE FOUND CRACKED AT OUTBOARD AFT CORNER AREA XOS 643.  RIGHT HAND WING LEADING EDGE REFUELING PANEL COMPARTMENT CUTOUT EDGE CRACKED AT OUTBOARD AFT CORNER AREA ( XOS 643 ) REMOVED PER SRM 51-31-01-OG.  FABRICATED FORMER AS PER DRAWING ARB 2917 REVISION L.  MATERIAL USE 7075-0-0.071" ALUMINIUM ALCLAD SHEET.  FABRICATED FORMER INSTALLED AS PER SRM 51-31-01-OG.  FABRICATED FORMER PARTS MARKED AS FX ARB 2917-12 PER GMM 7-0-1001.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
